# SDR AWXA200301397

- Difficulty date: October 30, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651768537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK A 1.125 INCH CRACK WAS FOUND IN RADIUS OF FUSELAGE FRAME CHORD, AFT OF L-1 DOOR BS 344, STR 15 LT.  MAINTENANCE REMOVED DAMAGED FUSELAGE FRAME CHORD AFT OF L-1 DOOR BS 344, STR 15 LT; FABRICATED A NEW REPLACEMENT FUSELAGE FRAME CHORD; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02 FIG 7 & 11 PG 1.
